# SDR AALA20071939

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15947
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT AFT SECTION OF BUSINESS CLASS AND FORWARD SECTION OF COACH INOPERATIVE.  REPLACED BATTERY PACK AT M9029 FOR EMERGENCY LIGHT AT RIGHT AFT SECTION OF BUSINESS CLASS AND FORWARD SECTION OF COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
